Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the roots of $ f(z)=J_0(z)-iJ_1(z)$


Author: Costas Emmanuel Synolakis
Journal: Quart. Appl. Math. 46 (1988), 105-107
MSC: Primary 33A40
DOI: https://doi.org/10.1090/qam/934685
MathSciNet review: 934685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The function $ f\left( z \right) = {J_0}\left( z \right) - i{J_1}\left( z \right)$ is examined to determine its behavior in the complex plane. It is shown that $ f\left( z \right)$ has no zeroes in the upper half plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33A40

Retrieve articles in all journals with MSC: 33A40


Additional Information

DOI: https://doi.org/10.1090/qam/934685
Article copyright: © Copyright 1988 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website